# SDR COMA0360579

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 19,994 hours, 17,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Part time: 19,994 hours, 17,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT .018 DEEP IN LEFT FUSELAGE LOWER SKIN AT FS 580.00 + 30 BELOW STR 20 L.  RECONTOURED SKIN DAMAGE AREA IAW WVAC EO NR 601R-53-4489.
